# SDR YENA2024082601162

- Difficulty date: August 20, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 65,237 hours, 23,274 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Migrated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: MIGRATED BUSHING ATTACHED FITTING HINGE #3 OUTBOARD SIDE  ON LH ELEVATOR; REFERENCE AEROMAN W.O. 2024 131/1 N.R. 2024-336605 * REPLACED BUSHING (1 EA) OF HINGE FITTING #3 AT LH ELEVATOR O/B LUG IAW SRM 55-26-41-300-004. --  REPAIR CATEGORY B: INSPECTION THRESHOLD FROM COMPONENT FIRST FLIGHT 6 YEARS, SUBSEQUENT INSPECTION AT INTERVALS OF 6 YEARS, NDT INSPECTION TYPE: DETAILED INSPECTION IAW A320 SRI 55-26-41-205-001.
